On the diophantine equation$x$^{2}+8$D$=$y$^{$n$}

Trygve Nagell

TBD mathscidoc:1701.332098

Arkiv for Matematik, 3, (2), 103-112, 1955.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:18 uploaded by arkivadmin ] [ 217 downloads ] [ 0 comments ]
@inproceedings{trygve1955on,
  title={On the diophantine equation$x$^{2}+8$D$=$y$^{$n$}},
  author={Trygve Nagell},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203418656811907},
  booktitle={Arkiv for Matematik},
  volume={3},
  number={2},
  pages={103-112},
  year={1955},
}
Trygve Nagell. On the diophantine equation$x$^{2}+8$D$=$y$^{$n$}. 1955. Vol. 3. In Arkiv for Matematik. pp.103-112. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203418656811907.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved